# SDR HALA2015042000086

- Difficulty date: April 22, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 46,558 hours, 16,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 256 AND RBL 12 TO LBL 12 HAS CORROSION ON THE FLOORBEAM.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT AT STA 256 BETWEEN LBL 12 AND RBL 12, IAW SRM 51-41-05 & DWG 9971184.
